Sh:571

Bib entry
@article{Sh:571,
 author = {Cummings, James and D{\v{z}}amonja, Mirna and Shelah, Saharon},
 title = {{A consistency result on weak reflection}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {148},
 number = {1},
 year = {1995},
 pages = {91--100},
 issn = {0016-2736},
 doi = {10.4064/fm-148-1-91-100},
 mrclass = {03E35 (03E55)},
 mrnumber = {1354940},
 mrreviewer = {A. Kanamori},
 doi = {10.4064/fm-148-1-91-100},
 note = {\href{https://arxiv.org/abs/math/9504221}{arXiv: math/9504221}},
 arxiv_number = {math/9504221}
}